# SDR ASOA201611076130

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTSTRAP CORRODED FS 280 BETWEEN STRINGERS 26-27L.  REPAIRED THE BUTTSTRAP IAW EA 12-2016-146 AND EC/TC EA 12-2016-146.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
